MathSciNet Relay Station
MathSciNet bibliographic data
MR141955 44.30
Mercer, A. McD. On integral transform pairs arising from second-order differential equations. Proc. Edinburgh Math. Soc. (2) 13 1962 63–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement